On an investigation of the accuracy of difference schemes for elliptic equations with discontinuous coefficients
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1117-1126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a1,
author = {V. B. Andreev and E. Yu. Arkhipova},
title = {On an investigation of the accuracy of difference schemes for elliptic equations with discontinuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1117--1126},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a1/}
}
TY - JOUR AU - V. B. Andreev AU - E. Yu. Arkhipova TI - On an investigation of the accuracy of difference schemes for elliptic equations with discontinuous coefficients JO - Differencialʹnye uravneniâ PY - 1982 SP - 1117 EP - 1126 VL - 18 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_7_a1/ LA - ru ID - DE_1982_18_7_a1 ER -
%0 Journal Article %A V. B. Andreev %A E. Yu. Arkhipova %T On an investigation of the accuracy of difference schemes for elliptic equations with discontinuous coefficients %J Differencialʹnye uravneniâ %D 1982 %P 1117-1126 %V 18 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1982_18_7_a1/ %G ru %F DE_1982_18_7_a1
V. B. Andreev; E. Yu. Arkhipova. On an investigation of the accuracy of difference schemes for elliptic equations with discontinuous coefficients. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1117-1126. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a1/